# SDR FDEA201705231475

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 77,444 hours, 18,848 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CREW ENTRANCE SLIDE LIGHT WILL NOT TEST.   REMOVED AND REPLACED DOOR SLIDE BATTERIES. OPS  CHECKED NORMAL IAW AMM 25-61-06-5.
